| Model Number |
FR99525 |
| Medical Device Problem Codes |
Calcified (1077); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Calcium Deposits/Calcification (1758)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 17 years and 7 months post implant of this aortic bioprosthetic valve, the patient is being eval uated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was reported that calcium could be seen under the left coronary cusp in the left ventricular outflow tract (lvot).No intervention or adverse patient effects were reported.